Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child has throat infection followed by high fever, cough and cold, got ear pain after taking homeopathic medicines. Advice?

Hello Doctor My 2 years 9 months old son had throat infection 2 weeks ago. he was given Clamp Forte Kid for 3 days; later on after a week he had very high fever . I again went to doctor. he was advised Ibugesic plus, Meftal P, Theo asthalin and one course for 3 days of Azee 200. 2 days have passed; fever is in control, however he had cough and cold . I consulted a Homeopathic doctor, He has Homeopathic medicine for only one day and tonight he complained of pain behind his ears, I again gave him Ibugesic Plus. Kindly advise what to do. Regards Mother
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

I would say, do not mix up 2 systems of medicine at any time. Follow either of them and not both.

And pain behind the ears may suggest mastoiditis. Child has to be examined carefully.
He might need antibiotic course for a longer duration if it is mastoiditis.
If its pain in the ears, it might be Acute suppurative Otitis Media/ Serous Otitis Media. Based on the diagnosis, Treatment should be given.
For fever, Paracetamol is the safest drug. If not subsiding with paracetamol, you may give one or two doses of ibugesic or meftal P in between. But don not give ibugesic and meftal p together.
Please take her to the Pediatrician.
Hope you find my answer useful.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor